| Model Number |
FIBERTAG TIGHTROPE II ABS |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
02/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during an anterior cruciate ligament with quad tendon surgery the locking mechanism failed on both devices ar-1588rtt2-ib (lot: 15375803) and ar-1588tnt2 (lot: 15402435).The devices remained inside the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a different device (biosurepk screws).It was not necessary to switch the surgical technique or do a second surgery.